# SDR AALA202405163609

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 42,150 hours, 17,662 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: AR904211
- Condition: Overheated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LAVATORY SMOKE LIGHT ILLUMINATED ALONG WITH AURAL ALARM, LAVATORY WAS HOT; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT TUL. FOUND FORWARD LAVATORY HOT WATER HEATER EXCESSIVELY HOT TO THE TOUCH. ADJUST WATER TEMP IN FORWARD LAVATORY. OPERTIONAL CHECK GOOD.  PER AMM 38-13-01.
